Academic Journals Database
Disseminating quality controlled scientific knowledge

Mathematics—An Open Access Journal

ADD TO MY LIST
 
Author(s): Sergei K. Suslov

Journal: Mathematics
ISSN 2227-7390

Volume: 1;
Issue: 1;
Start page: 1;
Date: 2012;
Original page

Keywords: n/a

ABSTRACT
As is widely known, mathematics plays a unique role in all natural sciences as a refined scientific language and powerful research tool. Indeed, most of the fundamental laws of nature are written in mathematical terms and we study their consequences by numerous mathematical methods (and vice versa, any essential progress in a natural science has been accompanied by fruitful developments in mathematics). In addition, the mathematical modeling in various interdisciplinary problems and logical development of mathematics on its own should be taken into account. [...]

Tango Rapperswil
Tango Rapperswil

     Affiliate Program